MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Catalog Number ATG80144
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 04/2025).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, it was found that expiry date in the label was allegedly wrong.It was further reported that the expiry date provided on the label was different from the expiry date provided on sap provided expiry date was different.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed.The dhr review determined the correct expiration date of the product was 2024-04-21.Investigation summary: the device was not returned for evaluation.One electronic photo of a portion the outer product labeling was provided by the user.The label can seen with an expiration date of 2024-04-21.The expiration date printed on the labeling matches the expiration date of the product identified in the dhr review.Additionally, the manufacturing scanned labeling confirmed the correct expiration date of 2024-04-21.The provided manufacturing certificate of conformance has the expiration date incorrectly entered as 2025-04-21.This is manually entered at the manufacturing facility.The incorrect date was entered on the lot certificate of conformance and in the sap/jde system.Therefore, the labeling review can confirm that all printed product labeling contained the correct expiration date and the complaint can be unconfirmed.No printed product issue was identified.The root cause of the incorrect date in the sap and jde system was linked to the incorrect date on the lot certificate of conformance.Labeling review: one electronic photo of a portion the outer product labeling was provided by the user.The label can seen with an expiration date of 2024-04-21.This expiration date printed on the labeling matches the expiration date of the product identified in the dhr review.Additionally, the manufacturing scanned labeling confirmed the correct expiration date of 2024-04-21.The manufacturing certificate of conformance has the expiration date incorrectly entered as 2025-04-21.This is manually entered at the manufacturing facility.Therefore, the labeling review can confirm that all printed product labeling contained the correct expiration date.The incorrect date was entered on the lot certificate of conformance and in the sap/jde system.No printed product issue was identified.H10: d4 (expiration date: 04/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, it was found that expiry date in the label was allegedly wrong.It was further reported that the expiry date provided on the label was different from the expiry date provided on sap.There was no patient contact.

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19113863
Report Number2020394-2024-00518
Device Sequence Number12656398
Product Code DQY
UDI-Device Identifier00801741060755
UDI-Public(01)00801741060755
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberATG80144
Device Lot Number93RG0082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown